MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number AU00T0
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned for the evaluation.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that 8 years following an intraocular lens (iol) implant procedure, the patient had a visit to surgeon clinic because of visual acuity decrease, where surgeon observed that that iol was opacified.The explantation of the lens was scheduled.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information provided in b.2., b.5., d.6.B., h.6.And h.11.Information was provided that the lens was implanted (b)(6) 2016.The patient was diabetic.The vision issue was reported (b)(6) 2024.New information was provided that the lens was exchanged.The company, 19.5 diopter lens was exchanged for different model, 20.0 diopter company lens on (b)(6) 2024.Files will be reopened if further information is provided or if the sample is received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested, receive and stated that the lens was explanted and a same company different model 0.5 diopter more lens was implanted.

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20784735
Report Number1119421-2024-02305
Device Sequence Number9053128
Product Code HQL
UDI-Device Identifier00380652358262
UDI-Public(01)00380652358262(17)190228(11)160324(10)12444316
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberAU00T0
Device Lot Number12444316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/26/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/20/2025
Date Device Manufactured03/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale